# SDR SWI2023F00254

- Difficulty date: August 4, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N196SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000706
- Aircraft time: 14,681 hours, 9,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON RH FLOOR BEAM TOP AND BOTTOM SIDE IN AFT GALLEY AT FRAME 87 AS MARKED.     (C-CHECK RO 8/18/2023)    REMOVED AND REPLACED RH FLOOR BEAM BETWEEN FR 87 REF EMB SRM 51-40-08.  SEE CONTINUE CARD FOR WORK PERFORMED.BEAM REPLACED WITH FACTORY PART, NO CHANGES TO WEIGHT AND BALANCE.
